Un-talked about Steroid Side Effects
If you have decided to go down the path of using steroids, there is one particular topic that most people never discuss. We are all aware of the physical side effects from steroid usage. What is often not talked about is the mental side effects that steroids impose among many all of us.
When you begin a cycle it takes a couple of weeks to really begin to feel that “superman” bravado. You begin to feel powerful, elite, godly. It is a high unlike any other. Walking around the gym noticing everyone noticing you, walking through the mall or the grocery store as people gawk at your size is an incredible feeling. Your friends, coworkers telling you how amazing you look, how jacked you are, how big you are. This is what most of us live for, comments like this. It makes us feel like Superman. You have a certain edge to you and people know not to mess with you, it is an incredible power trip. This is what steroids in part do to you mentally. There is, however, a flipside and very dark side to this.
When we come off a cycle even with the proper PCT, it can be extraordinarily difficult mentally. Your strength deteriorates, your size shrinks, the mental image of yourself is the complete opposite of the high you were once on. Typically self-confidence is totally shot, you may even begin to wear bigger and baggier clothes to hide the physique that you no longer feel you have. Depression can set in quickly and it can even be a struggle to get to the gym. Something you once loved to do is now extremely hard to get excited about. It becomes difficult to get meals in, difficult to hit the iron with great passion. You will undoubtedly notice a difference and feel this difference. This is why many people continue cycle after cycle. Something you should greatly consider before beginning your first cycle. We often think only about the physical side effects of steroid usage. Acne, hair loss, potential liver damage, high blood pressure etc. Perhaps we need to also talk about the mental anguish steroids can cause. You cannot run nor can you hide from the mental highs and lows that steroids will most certainly bring you.